9 weeks ago I received unprotected oral sex from a sex worker (massage parlor). I didn't notice any signs of cold sores on her mouth.
Three days after the event, i went to my GP and he prescribed Zmax and Cipro and did a test for Chlamydia and Ghon. Both came back negative.
5 weeks after the event i had unprotected vaginal sex with my wife. about two days later i noticed a couple small red bumps and some redness on the underside of the lower part of my shaft.
I put some yeast infection cream on it and it cleared up in 3 days.
At 8 weeks I had an HIV Oraquick test which came back negative.
Three nights ago, i had unprotected vaginal sex with my wife again, and again, two days later, a few small red bumps and a bit of redness on the underside base of my shaft. there is no blistering just some tiny red bumps. no soreness.
Is it possible that this is a yeast infection since it reacts so quickly to the Mystatin cream??
Would this be a sign of HIV??? Even though i tested negative at 8 weeks?
What do you think this is and should i be overly concerned?
I've been so anxious over this i can hardly sleep.
Many thanks as your service gives me peace of mind.
Your test results prove you do not have HIV, and as you describe it the rash does not remotely suggest HIV or any other STD. I cannot judge whether you are reacting to a yeast infection your wife may have, but no STD shows up repeatedly and so quickly after sex. Whatever is going on, it is entirely unrelated to your massage parlor exposure. It doesn't sound serious, but if it persists, see a health care provider, such as a dermatologist.
The last time I had unprotected sex or sex at all for that matter was almost eleven months ago. Within the last two months after masturbating i have noticed a little red around the hole and a slight red streak in the head of my penis. I have had no pain or discharge throughout the days, nor any different sensation during urination.From the time I noticed until now nothing has progressed. I am one of the most paranoid people about std's or anything to do with. Am i over thinking this or should I see a Dr. ?
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.